# SDR DL764040751

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 8,093 hours, 3,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22A EMERGENCY LIGHT INOP.  REPLACED LIGHT.
